# SDR A6WA201441363

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH TIE DOWNS ON LBL 9 559+112 TO 621.00 CORRODED.  R & R TWO EACH TIE DOWNS AT 589.00 & 605 LBL 9 IAW SRM 51-21-06, 53-61-49 & 51-21-11.
